Pharmacist explains how paracetamol and ibuprofen work
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
How, you may be wondering?
Paracetamol, like a lot of other things that help you, benzac ac 2.5 review can be bad if you take too much of it.
It can also affect you if you’ve taken it at the same time as another medication and they’ve reacted in your stomach.
In the eventuality that you either overdose or have an adverse reaction it’s always helpful to know what will happen if you do so you can seek help and fix the damage.
The Mayo Clinic is at hand with a list of them so that you know when something’s gone awry.
A couple of the symptoms of an adverse reaction to paracetamol are similar to those you might experience if you’ve got a cold.
These are fever, that may or not may not come with chills, and a sore throat.
If you have a cold at the time, then this may not be helpful; but there are other signs.
These include bloody or black faecal matter (poo) or bloody or cloudy urine.
You may also have a pain in your lower back and pinpoint red spots on your skin.
Furthermore, you could have a skin rash, hives or severe itching.
The Mayo Clinic says that these are all some of the potential adverse reactions to paracetamol.
Other adverse reactions include
• Sores, ulcers or white sports on the lips or your mouth.
• Abrupt decrease in the amount of urine
• Unusual bleeding or bruising
• Unusual tiredness or weakness
• Yellowing eyes or skin
Sometimes, it may not be that you’ve had an adverse reaction, it may be that you’ve overdosed.
Symptoms of an overdose include:
• Increased sweating
• Loss of appetite
• Nausea and/or vomiting
• Stomach cramps
• Swelling, tenderness or pain in the upper abdomen
These are not only signs to look out for in yourself, but in others too.
If you have any worries or concerns that you have suffered an adverse reaction, contact NHS 111 your GP as soon as possible.
Source: Read Full Article